MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXA113902A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient with a bovine arch underwent a procedure.Access was made from the right carotid artery for advancement of the gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) that was intended to stop blood flow into the innominate artery.When the vbx device reached the target treatment, but the vbx device was unable to maneuver the turn of the vessel.The vbx device was being pulled back into sheath when the vbx stent caught on the sheath edge and dislodged.Brachial access was made to accommodate thru & thru wires that were used a a 'rail'.The physician was able to move the vbx stent into the target location and deployment was started with a 3mm balloon.Larger balloons were then used to achieve full deployment.As reported, the patient is recovering well following the procedure.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: the dislodged stent was successfully deployed / expanded with use of secondary balloons, and remains implanted.Ifu for gore® viabahn® vbx balloon expandable endoprosthesis warnings sections state: do not withdraw the gore® viabahn® vbx balloon expandable endoprosthesis back into the introducer sheath once the endoprosthesis is fully introduced.Withdrawing the gore® viabahn® vbx balloon expandable endoprosthesis back into the sheath can cause dislocation and / or damage to the endoprosthesis, premature deployment, deployment failure, and / or catheter separation.If removal prior to deployment is necessary, withdraw the gore® viabahn® vbx balloon expandable endoprosthesis to a position close to but not into the introducer sheath.Both the gore® viabahn® vbx balloon expandable endoprosthesis and introducer sheath can then be removed in tandem.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 cfr part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24005301
Report Number2017233-2026-07027
Device Sequence Number9406009
Product Code PRL
UDI-Device Identifier00733132637720
UDI-Public(01)00733132637720(17)280912
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBXA113902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/08/2026
Date Device Manufactured09/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale